# SDR HEEA0014877

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3520T
- Make and model: Bolkms BO105S
- Aircraft serial: S539
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 6223101011
- Condition: Malfunctioned
- Location: Vhf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 VHF POSITION TRANSMITS; WILL NOT RECEIVE.
